# SDR DXTA2022050461250

- Difficulty date: May 4, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N677QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0277
- Aircraft time: 914 hours, 618 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Disk
- Part number: 99146553
- Part serial: D0277
- Condition: Leaking
- Location: Lt Mlg Brake
- Part time: 914 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT MLG BRAKE: HYDRAULIC LEAK LEFT MAIN BRAKE. IN FLIGHT ON APPROACH TO CLT , AFTER GEAR WAS SELECTED DOWN, HYD VOLUME LOW CAS APPEARED. FOLLOWED THE CHECKLIST, RETURNED TO LAND. ON LANDING USED THE EMER BRAKE. THE FBO TOWED US TO PARKING. /// CORRECTIVE ACTION /// REPLACED LH INBOARD BRAKE WITH AN OVERHAULED BRAKE ASSEMBLY. WORK PERFORMED IAW 680A MM 32-42-05. BLED BRACKES AND VERIFIED LEAK CHECK IS GOOD.
